# SDR USAA030139

- Difficulty date: July 16, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,758 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED APPROX 1 INCH, CRACKED THROUGH 2 FASTENERS, FRAME 601, LEFT SIDE JUST BELOW CABIN FLOOR.  DAMAGE CUT OUT, FILLER AND DOUBLER INSTALLED PER EA 76450.  (M)
